# SDR YENA2025072200742

- Difficulty date: July 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 6,296 hours, 2,624 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON LOWER INB FASTENER HOLE DOOR STOP FITTING #1 FR 68 LH. CRACK DIRECTION 12 OCLOCK. CRACK D= 0.160 INCH;  REF AEROMAN WO 2025 187/1 NR 2025-367243 PERFORMED PERMANENT REPAIR LOCATED ON FRAME 68, LT SIDE AT LEVEL OF DOOR STOP #1 IAW  SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B, FOR AREA 1 AND 3 INSPECTION THRESHOLD FROM TIME OF ADL / REPAIR EMBODIMENT 60000 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION INTERVALS TBD, INSPECTION METHOD TBD, IAW  SRM 53-41-12-205-010, TABLE 6.
